The arithmetical complexity of infinite words, defined by Avgustinovich, Fon-Der-Flaass and the author in 2000, is the number of words of length
Mots-clés : arithmetical complexity, infinite word, subword complexity, Toeplitz word, bispecial words
@article{ITA_2006__40_3_443_0, author = {Frid, Anna E.}, title = {On possible growths of arithmetical complexity}, journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications}, pages = {443--458}, publisher = {EDP-Sciences}, volume = {40}, number = {3}, year = {2006}, doi = {10.1051/ita:2006021}, mrnumber = {2269203}, zbl = {1110.68120}, language = {en}, url = {https://numdam.org/articles/10.1051/ita:2006021/} }
TY - JOUR AU - Frid, Anna E. TI - On possible growths of arithmetical complexity JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 2006 SP - 443 EP - 458 VL - 40 IS - 3 PB - EDP-Sciences UR - https://numdam.org/articles/10.1051/ita:2006021/ DO - 10.1051/ita:2006021 LA - en ID - ITA_2006__40_3_443_0 ER -
%0 Journal Article %A Frid, Anna E. %T On possible growths of arithmetical complexity %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 2006 %P 443-458 %V 40 %N 3 %I EDP-Sciences %U https://numdam.org/articles/10.1051/ita:2006021/ %R 10.1051/ita:2006021 %G en %F ITA_2006__40_3_443_0
Frid, Anna E. On possible growths of arithmetical complexity. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 40 (2006) no. 3, pp. 443-458. doi : 10.1051/ita:2006021. https://numdam.org/articles/10.1051/ita:2006021/
[1] Palindrome complexity. Theoret. Comput. Sci. 292 (2003) 9-31. | MR | Zbl
, , and ,[2] Canonical positions for the factors in paperfolding sequences. Theoret. Comput. Sci. 129 (1994) 263-278. | MR | Zbl
and ,[3] Automatic sequences: theory, applications, generalizations. Cambridge Univ. Press (2003). | MR | Zbl
and ,[4] Sequences of low arithmetical complexity. submitted. | Numdam | MR | Zbl
, and ,[5] Arithmetical complexity of infinite words, in Words, Languages & Combinatorics III, Words, Languages & Combinatorics III, Singapore (2003), 51-62 World Scientific Publishing. ICWLC 2000, Kyoto, Japan, March (2000) 14-18.
, and ,[6] Complexité et facteurs spéciaux. Bull. Belg. Math. Soc. Simon Stevin 4 (1997) 67-88. | EuDML | MR | Zbl
,[7] Constructing infinite words of intermediate complexity, in Developments in Language Theory VI, edited by M. Ito and M. Toyama. Lect. Notes Comput. Sci. 2450 (2003) 173-184. | MR | Zbl
,[8] On arithmetical complexity of Sturmian words, accepted to WORDS'05. | Zbl
and ,[9] Toeplitz words, generalized periodicity and periodically iterated morphisms. Eur. J. Combin. 18 (1997) 497-510. | Zbl
and ,[10] Local symmetries in the period doubling sequence. Discrete Appl. Math. 100 (2000) 115-121. | Zbl
,
[11] On the
[12] Complexity of sequences and dynamical systems. Discrete Math. 206 (1999) 145-154. | Zbl
,[13] A lower bound for arithmetical complexity of Sturmian words. Siberian Electronic Math. Reports 2 (2005) 14-22. | EuDML | Zbl
,[14] Arithmetical complexity of symmetric D0L words. Theoret. Comput. Sci. 306 (2003) 535-542. | Zbl
,[15] Sequences of linear arithmetical complexity. Theoret. Comput. Sci. 339 (2005) 68-87. | Zbl
,[16] Sequence entropy and the maximal pattern complexity of infinite words. Ergodic Theory Dynam. Syst. 22 (2002) 1191-1199. | Zbl
and ,[17] Maximal pattern complexity for discrete systems. Ergodic Theory Dynam. Syst. 22 (2002), 1201-1214. | Zbl
and ,
[18] Maximal pattern complexity over
[19] Two dimensional word with 2k maximal pattern complexity. Osaka J. Math. 41 (2004) 257-265. | Zbl
and ,[20] Complexités de suites de Toeplitz. Discrete Math. 183 (1998) 161-183. | Zbl
,[21] Modified complexity and *-Sturmian words. Proc. Japan Acad. Ser. A 75 (1999) 26-28. | Zbl
, and , , and , *-Sturmian words and complexity. J. Théorie des Nombres de Bordeaux 15 (2003) 767-804. |[23] Van der Waerden's theorem, in Combinatorics on words, edited by M. Lothaire. Addison-Wesley (1983) 39-54.
,[24] Binary patterns in infinite binary words, in Formal and Natural Computing, edited by W. Brauer et al. Lect. Notes Comput. Sci. 2300 (2002) 107-116. | Zbl
and ,[25] Beweis einer Baudet'schen Vermutung. Nieuw. Arch. Wisk. 15 (1927) 212-216. | JFM
,Cité par Sources :